On uniform exponential N-dichotomy
Annales mathématiques Blaise Pascal, Volume 1 (1994) no. 2, pp. 33-41.
@article{AMBP_1994__1_2_33_0,
     author = {M. Megan and D.R. Latcu},
     title = {On uniform exponential $N$-dichotomy},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {33--41},
     publisher = {Universit\'e Blaise Pascal, D\'epartement de math\'ematiques},
     address = {63177 Les C\'ezeaux, Aubi\`ere},
     volume = {1},
     number = {2},
     year = {1994},
     zbl = {0844.60032},
     mrnumber = {1321675},
     language = {en},
     url = {https://ambp.centre-mersenne.org/item/AMBP_1994__1_2_33_0/}
}
TY  - JOUR
AU  - M. Megan
AU  - D.R. Latcu
TI  - On uniform exponential $N$-dichotomy
JO  - Annales mathématiques Blaise Pascal
PY  - 1994
DA  - 1994///
SP  - 33
EP  - 41
VL  - 1
IS  - 2
PB  - Université Blaise Pascal, Département de mathématiques
PP  - 63177 Les Cézeaux, Aubière
UR  - https://ambp.centre-mersenne.org/item/AMBP_1994__1_2_33_0/
UR  - https://zbmath.org/?q=an%3A0844.60032
UR  - https://www.ams.org/mathscinet-getitem?mr=1321675
LA  - en
ID  - AMBP_1994__1_2_33_0
ER  - 
%0 Journal Article
%A M. Megan
%A D.R. Latcu
%T On uniform exponential $N$-dichotomy
%J Annales mathématiques Blaise Pascal
%D 1994
%P 33-41
%V 1
%N 2
%I Université Blaise Pascal, Département de mathématiques
%C 63177 Les Cézeaux, Aubière
%G en
%F AMBP_1994__1_2_33_0
M. Megan; D.R. Latcu. On uniform exponential $N$-dichotomy. Annales mathématiques Blaise Pascal, Volume 1 (1994) no. 2, pp. 33-41. https://ambp.centre-mersenne.org/item/AMBP_1994__1_2_33_0/

[1 ] R. Datko, Uniform asymptotic stability of evolutionary processes in a Banach space, SIAM J. Math. Anal., 3 (1973), 428-445. | MR | Zbl

[2 ] A. Ichikawa, Equivalence of Lp stability and exponential stability for a class of nonlinear semigroups, Nonlinear Analysis, Theory, Methods and Applications, vol 8, n° 7 (1984), 805-815. | MR | Zbl

[3 ] P. Preda, M. Megan, Exponential dichotomy of evolutionary processes in Banach spaces, Czechoslovak Math. Journal, 35 (110) (1985) 312-323. | EuDML | MR | Zbl

[4 ] S. Rolewicz, On uniform N-equistability, J. Math. Anal. and Appl. vol 115 (2) (1986), 434-441. | MR | Zbl

[5 ] Z. Zabczyk, Remarks on the control of discrete-time distributed and parameter systems, SIAM J. Control. Optim. 12 (1974), 721-735. | MR | Zbl